apparently, diminishing estrogen levels in menopause (in your case, surgically induced) has a direct affect on the hypothalamus (known as the body's thermostat) which is the part of the brain for controlling, among other things, body temperature.
the drop in estrogen confuses the hypothalamus and so we get hot flushes and/or chills.
great isn't it?
thanks sue,i was admitted to hospital last week with chest pain,apart from that they were concerned about my persistant low body temp,you think they would know about the hypothalamus,i hope it regulates it self thanks shirley
Last edited by mod-anon; 10-29-2009 at 10:37 PM.
Reason: removed quote
did they find out what was causing your chest pain? and did they have an opinion on your low temp?
i don't know about you, but i'm so alert to any tiny extra ache or unexpected pain these days, and always fear the worst. i had a headache a couple of weeks ago that lasted about 5 days, right down the back of my head, and convinced myself it was something dreadful. of course, it finally went and hasn't come back, thank goodness. and then there's this indigestion kind of pain that rears it's ugly head when i've been lying down in bed trying (and failing) to get to sleep at night....is it a heart attack, acid reflux, stomach cancer, stress???????
i just about give up with all this stuff and take each day as it comes. i'm sure it'll all sort itself out eventually, for all of us
hi sue i did do a long post but lost it,anyway chest pain one doc said angina ? put me on asprin,i stopped taking it becouse i have allergy to it ,i told the doc befor he gave it to me,i am waiting for stress test on the heart,i also have digestion issues for about 5 months now,doc put me on omeprazole and donperidone ,but they are doing nothing for me ,iv been back to the doctors four times now ,first time she said i should have camera down my throat but i was to early post op hysterectomy so i will have to put up with it,five months later ,she still telling me to take the tabs and said it is called globus somthing,i dont believe her,she was busy that day and couldnt wait for me to leave,i havent been back since ,but stomach probs are driving me mad,would globus course your stomach to swell,and the feeling of food stuck in your chest and comming up youy throat all day long, choaking in sleep,strange taste in back of the throat,sorry to vent but i had enough ,if its not one thing its another,my symptoms are getting longer and longer is nice to know im not alone take care shirley